Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yo

Vitamin K-A little confused! HELP!

Recommended Posts

Hey there, again!

Ok, I am a little confused :? ... I have ordered some Vitamin K cream and am now wondering how best to use it! I know it helps with red marks, but does it help with acne too? Should I continue to use BP as well, or stop using BP and just go for the K cream? Should I use it in place of moisturiser?? I have read some conflicting things so just tell me how it works for you personally and I will read through it all and see what's what! THANKS! :)

Share this post


Link to post
Share on other sites

yo, i had exactly the same problem. i couldn't find an equal balance and didn't know what to do. unfortunatly vita k doesn't help with active acne or prevent any more acne but what you can do is put the BP on and then the vita k because the vita k is sort of like a moisturizer. i found out that by doing this though it takes longer for the marks to go. bp does like the opposite to vita k to red marks. don't expect miricles with vita k but keep using it. it works eventually. and another bummer is that if you stop using vita k, the marks will probably come back.

tgr

Share this post


Link to post
Share on other sites

thanks tgr,

um, how can the scars come back? The exact same ones?! So, doesn't the Vitamin K stuff remove them completely then?! :) ARGH! Oh well! I guess I will give it a go! Thanks for the advice... I will put it on after the BP in place of moisturiser!

Share this post


Link to post
Share on other sites

vitak is in fact a good acne suppresent for the most part (for me) it keeps it off any areas that I apply the stuff to (well sometimes small bumps come in but not huge like before). also it does in fact FADE them off but not in the sense you might be thinking. the stuff does get rid of them eventually however its also a partial skin lightener. so it lightens them to make them "look gone" while the stuff goes to work to MAKE them gone. also when they come back (if they ever do) its very minimal. im gonna keep using it for a few more months. also once the marks are gone you only need to put in on once a day (so use it at night and no worries)... its nice stuff. not a miracle but its effective and cheap.

Share this post


Link to post
Share on other sites

Goldenpp72- thanks for your advice... a partial skin lightener?! Does that mean I should just apply it to the individual marks themselves rather than the whole face?! I am of mixed race and don't really want to turn white?! :D

Also, how long did it take to work? Do you also use BP or just the K cream?!

Thanks! :)

Share this post


Link to post
Share on other sites

Hmm....I was under the impression that you could apply Vita-K to the whole face to ensure even skin tone and get rid of any blotchy pigmentation that might exist. (At least that's the reason I use it for...) Anyone have any information on this?

Share this post


Link to post
Share on other sites

i don't think it lightens the skin which doesn't have acne marks. I wouldn't worry bout your skin turning white. but just incase, if you do see it turning white, just don't use it so much and it will go back. but i think it mainly works at lightening the acne marks. I was very annoyed when i found out you have to keep using it as the results are not permenent. I doubt it will remove them completly, but lighten then alot after continued use. thats what it says on the bottle. i can live with them if they are alot lighter. I think only time can heal red marks completly. also, the woman on the box, who are they trying to kid? she has blatently never had any acne marks in her life!!!

tgr

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×